# SDR FDEA201007102472

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 417
- Aircraft time: 41,839 hours, 24,826 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: A52374263208
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SURFACE WEB, FWD OF HINGE FITTING HAS A 2" CRACK. FABRICATED WEB PLATE REPAIR IAW SRM 51-71-30 PG 201-204 INSTALLED WEB PLATE REPAIR IAW SRM 51-71-30, PG 201-204.
